MathSciNet Relay Station
MathSciNet bibliographic data
MR410603 (53 #14350b) 53C20
Stone, David A. Correction to my paper: "A combinatorial analogue of a theorem of Myers'' (Illinois J. Math. 20 (1976), no. 1, 12–21). Illinois J. Math. 20 (1976), no. 3, 551–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement